# SDR CA980417017

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Part number: 2CM353CIJ
- Condition: Sheared
- Location: Ac Generator
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE, LT ALTERNATOR LIGHT CAME ON.  GENERATOR WOULD NOT RESET.  MAINTENANCE INVESTIGATION FOUND THAT THE SHAFT WAS SHEARED.  THE GENERATOR WAS NOT FOUND TO BE SEIZED.
